# SDR DALA2018032301868

- Difficulty date: March 21, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 47,180 hours, 24,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y254 LOC BTW FR16 TO FR20 AT FWD GALLEY AREA. REPLACED FLOORBEAM -Y254 LOC BTW FR 16 TO FR 20 AT FWD GALLEY AREA AS PER SRM 51-72-11 AND DRAWING D53110920.
